RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 213–223 (Mi tmf3888)  

Kerr and Newman–Unti–Tamburino type solutions of Einstein's equations with cosmological term

V. P. Frolov


Abstract: The Newman–Penrose formalism is used to obtain new solutions of Einstein's equations with cosmological term; these generalize the well-known Kerr and NUT solutions.

Full text: PDF file (1316 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1088–1096

Received: 09.07.1973

Citation: V. P. Frolov, “Kerr and Newman–Unti–Tamburino type solutions of Einstein's equations with cosmological term”, TMF, 21:2 (1974), 213–223; Theoret. and Math. Phys., 21:2 (1974), 1088–1096

Citation in format AMSBIB
\Bibitem{Fro74}
\by V.~P.~Frolov
\paper Kerr and Newman--Unti--Tamburino type solutions of Einstein's equations with cosmological term
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 213--223
\mathnet{http://mi.mathnet.ru/tmf3888}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1088--1096
\crossref{https://doi.org/10.1007/BF01035556}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3888
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:369
    Full text:120
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020